# SDR AALA202307312385

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 7,567 hours, 2,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD #2 FLIGHT ATTENDANT FLASHLIGHT TEST INOPERATIVE. REMOVED AND REPLACED FORWARD #2 FLIGHT ATTENDANT FLASHLIGHT BATTERY.
